Extremal rational elliptic surfaces in characteristic$p$. II: Surfaces with three or fewer singular fibres

William E. Lang Department of Mathematics, Brigham Young University

TBD mathscidoc:1701.332822

Arkiv for Matematik, 32, (2), 423-448, 1993.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 129 downloads ] [ 0 comments ] [ Cited by 16 ]
@inproceedings{william1993extremal,
  title={Extremal rational elliptic surfaces in characteristic$p$. II: Surfaces with three or fewer singular fibres},
  author={William E. Lang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203544209323631},
  booktitle={Arkiv for Matematik},
  volume={32},
  number={2},
  pages={423-448},
  year={1993},
}
William E. Lang. Extremal rational elliptic surfaces in characteristic$p$. II: Surfaces with three or fewer singular fibres. 1993. Vol. 32. In Arkiv for Matematik. pp.423-448. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203544209323631.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved